MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Break (1069); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil detached.The target lesion was located in the pelvic cavity.A 14mm x 30cm f-idc 2d was selected for pelvic vein embolization.During the procedure, a 5f imaging catheter was used to super-select the lesion via the ovarian vein, and the coil was advanced into patient's body along the imaging catheter and to the pelvic embolization position, but could not deploy when the device was delivered.The coil was withdrawn and removed completely but it was found to be broken.The procedure was completed with another of the same device.No complications were reported and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.Device evaluated by mfr: the device was returned for analysis.Visual inspection revealed that the main coil, the pusher wire, and the introducer sheath were returned for the analysis.It was observed that the main coil was bent at the middle section.Functional testing could not be performed since the main coil and the pusher wire were not interlocking.Dimensional inspection confirmed that the outer diameters were within specification.
 
Event or Problem Description

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18087935
Report Number2124215-2023-61705
Device Sequence Number18074995
Product Code KRD
UDI-Device Identifier08714729765073
UDI-Public08714729765073
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0030595153
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight50 KG